# SDR ASOA201000753

- Difficulty date: May 15, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Faded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OPEN, CLOSED AND EMERGENCY EXIT EXTERIOR PLACARDS ARE FADED.    APPLIED OPEN, CLOSED, EMERGENCY EXIT SILKSCREENS ON CREW ESCAPE HATCH IAW MM 11-10-03-400-801.
